MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET INF; OXIMETER

MASIMO - 40 PARKER RD SET INF; OXIMETER
Model Number 4002
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported after a lab draw on the left arm, a nicu patient's monitor displayed an o2 desaturation event that went as low as 27% with a pulse rate of 66 bpm.However, per the nurse, based on patient assessment, the patient looked pink, was in no distress, and had a normal heart rate on ekg of 153 bpm that did not signify respiratory distress.The issue was noted at 15:53pm on (b)(6) 2017.No patient impact or consequences reported.

Brand Name
RD SET INF
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6434104
Report Number2031172-2017-00379
Device Sequence Number58595
Product Code DQA
UDI-Device Identifier10843997009581
UDI-Public(01)10843997009581(17)200101(10)17A03
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4002
Device Catalogue Number4002
Device Lot Number17A03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2017
Initial Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 MO
Patient Weight6